Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had sex few month ago. Now breast, thighs, stomach are increasing in size. no birth control pills. Could I be pregnant?

My girlfriend and I had sex a few months ago and I m a nervous wreck that she s probably pregnant. She has her periods however she is irregular and always a week to two weeks late at a time. However, she still gets them. My biggest concern is that her breast are getting bigger, her thighs, and her stomach are all increasing in size. it s odd. She doesn t take birth control . Also, she doesn t have health insurance so we can t afford to get a pregnancy test . Should I be concerned?
Asked On : Mon, 9 Jul 2012
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Your girlfriend had normal periods after your sexual contact, so this rules out pregnancy. The size of the breast getting bigger and her wt increasing has something to do with the diet, hormones or her psyche. Ask her to take diet in form of of Kilocalories 40-45 Cal/kg/day. Otherwise you can start on Orlistat 60 mg for 6 weeks, if you don't see any response you can increase the dose to 120 mg/day. This will surely help. Thanks.
Answered: Mon, 9 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
u should do a urine pregnancy test,this test is cheaper n simple to do,or u should go to a gynaecologist for some examination.and should get done a sonography for finding to be positive or not
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor